RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 4, Pages 632–633 (Mi mz4514)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Additions to the Principle of Harmonic Nevanlinna Measure

A. L. Lukashov

Saratov State University named after N. G. Chernyshevsky

Keywords: harmonic Nevanlinna measure, Jordan arc, meromorphic function, rational function, minimum principle, Green function, linear fractional mapping

DOI: https://doi.org/10.4213/mzm4514

Full text: PDF file (243 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:4, 589–591

Bibliographic databases:

Received: 17.02.2008

Citation: A. L. Lukashov, “Additions to the Principle of Harmonic Nevanlinna Measure”, Mat. Zametki, 84:4 (2008), 632–633; Math. Notes, 84:4 (2008), 589–591

Citation in format AMSBIB
\Bibitem{Luk08}
\by A.~L.~Lukashov
\paper Additions to the Principle of Harmonic Nevanlinna Measure
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 4
\pages 632--633
\mathnet{http://mi.mathnet.ru/mz4514}
\crossref{https://doi.org/10.4213/mzm4514}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2485203}
\zmath{https://zbmath.org/?q=an:1161.30010}
\elib{http://elibrary.ru/item.asp?id=13597269}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 4
\pages 589--591
\crossref{https://doi.org/10.1134/S0001434608090319}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000260516700031}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-55149107048}


Linking options:
  • http://mi.mathnet.ru/eng/mz4514
  • https://doi.org/10.4213/mzm4514
  • http://mi.mathnet.ru/eng/mz/v84/i4/p632

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Dubinin, “Majorization Principles for Meromorphic Functions”, Math. Notes, 84:6 (2008), 751–755  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:286
    Full text:118
    References:43
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020